Sever headache

Patient

Q: I have ben diagnosed with migraine and currently under medication since 2012,but still sometimes i am getting that throbbing headache,how long will i heve to use these drugs

Symptoms:  Pain in the left side of the head and eye,nausea,Vomitting
Doctor

A:   Hi and thanks for the query, pleased to be assisting you with your health question today.

Presently you are taking the right treatment for migraine, but unfortunately some time it is difficult to manage, so we need to give other options of medications, you need to discuss with your physician.
You need to take these medications for a long time, at least for 2 years after your last attack.

Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again
Wish you good health, take care

Related Q&A

Q: Ihave lived with chronic migraines (most if my life) and more recently I've been having sleeping issues aa well. I ca...

Q: I have had a bad migraine for 2 days even took sumatriptan with no relief im sick to my stomach and sweating like cra...

Q: I've been having some migraines, three in two weeks, this all started when I started invisalign for my bite, well, no...

Q: Hi, I have a girlfriend who is suffering chronic migraine she has had it since last sunday and hasnt been able to kee...

Q: I have MS (RRMS) and migraines with aura. As of December 5th, I see trails of horizontal and vertical light in my pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews